# SDR AU970417

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Glazed
- Location: Recip Eng
- Component: Cont
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS GLAZED - VALVE GUIDES WORN - NO2 CYLINDER ALSO CONTAINED A BROKEN OIL CONTROL RING - AIRCRAFT HAD NOT BEEN OPERATATED FOR SEVERAL YEARS AND IT IS SUSPECTED THAT THE ENGINES HAD NOT BEEN INHIBITED IN ANY WAY
